# SDR CALA2025020502213

- Difficulty date: February 2, 2025
- Submitted: February 5, 2025
- Operation: Air carrier
- Aircraft: N824UA
- Make and model: Airbus A319-131
- Aircraft serial: 965
- Aircraft time: 79,515 hours, 34,442 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: D5288016500095
- Part serial: NA
- Condition: Broken
- Location: Lh Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACED LH MLG DOOR. LP CLOSED.LOWER SECTION OF CENTRAL RAMP BROKEN AND DETACHED FROM L MLG DOOR. PUNCTURED ALL THE WAY THROUGH AND IS STICKING OUT 6 INCHES SEE IPC REF 52-81-14-10A ITEM 90 AND PICTURES ATTACHED SEE MORE PICS ATTACHED REMOVED LH MLG DOOR IAW AMM 32-12-11-000-001-A.   INSTALLED L MLG DOOR REF AMM 32-12-11-400-001-A. OPS CHECK GOOD. SEALANT STILL REQUIRED. ADD EMP:U014520,U379169 APPLIED SEALANT, WORK COMPLETED, REF AMM 32-12-
